# SDR RU3A20141020036

- Difficulty date: October 20, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 13,463 hours, 7,363 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Rfi Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTERMOST RFI ANTENNA MOUNT CRACKED & ANTENNA LOOSE.  EO 09-C-01 CREATED TO REPAIR CRACKS.
